# SDR DALA2017072805725

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1474 FWD FACE BETWEEN LONGERONS 17L AND 18L AT AFT ACCESSORY COMPARTMENT.  THE FRAME WAS REPAIRED IAW SRM 53-01 FIG. 1.
